Follow
Share

I do not want to send her back to hospital. After a few bits or sips she says she is full and won't take another bit. She is now to 77lbs. She is in pain most the time. Pain control has not helped. I do not want to take her back to hospital they will just drug her up and let her be. We have added flavoring to drinks jello pudding but now we must do more! weight soon to get her out of the danger zone. How do we make her without being the bad guys! We keep music on someone goes in every hour! We don't want to lose her.

This question has been closed for answers. Ask a New Question.
Pray, cast out evil Spirits in the name of Jesus and speak life over her. Put on some good Christian tapes or TV and, music if you aren't already. Take her to a bible believing church where others can pray for her also. Help her to make a decison to choose life. Ultimately the decision is hers. You may want to just take her on an outing. Maybe a call to her doctor too about the fluids and see what they recommend about pumping fluids for a day. I will pray too
Helpful Answer (0)
Report

Your mothers's cancer sounds like it is taking a hold of her life. Does she have an advanced directive? The fact she is not eating or drinking shows she will not go on much longer this way. Sorry for you to have to go through this.
Helpful Answer (0)
Report

If it is time for hospice it is time for hospice, but if not there are several possibilities. Sometimes when a person loses weight, they get a condition called obstructive SMA syndrome - this is not the vascular one, but loss of the fat pad around the arteries crossing the duodeum and the obstruction there causes a terrifc degree of nausea and sometimes pain. Liquids may go through but solids not well at all. That will only get worse, and can be reversed by temporarilly bypassing it with a feeding tube that goes into the distal duodenum or jejunum, or even IV hyperalimentation. We have to do this with a couple of rehab patients a year typically. Sometimes just gastritis or reflux will do this, and that would be easier to treat. Sometimes narcotics for pain make someone so constipated they lose their appetite, and that has other specific medication options to manage as well. What is boils down to is you need to know the reason for the symptom and get the right treatment for it, unless it is just time to stop and let nature take its course.
Helpful Answer (0)
Report

You have to get her medical attention. Does she have a primary care doctor? Can he prescribe a home care nurse to visit and evaluate her, if you can't get her to his office. He could even set up a blood test to be drawn at home. Please talk to her doctor as soon as possible. There are medications they can give her to increase her appetite and there are also nutritional supplements, but you have to know which ones are safe for her. More importantly, you have to find out why she is declining. Don't go it alone. You need to seek expert medical advice.
Helpful Answer (1)
Report

A hospital may be the best, sound like she may be dehydrated as well as undernourished. Is there anything else wrong as well?
Helpful Answer (0)
Report

So sorry honey. You do not have to send her to hospital. Call her MD and get a visiting nurse to evaluate her. He may recommend Hospice in home care. Please get the pain under control, do not be afraid to give her morphine to ease the pain and keep her comfortable. Sending my angel to guide you.
Helpful Answer (0)
Report

This question has been closed for answers. Ask a New Question.